# SDR AWXA9700043

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CANTILEVER STRUCTURE FROM RIB 01-07 OUTBOARD SPAR CRACKED.  COMPLIED WITH AWA E.R. NR 32-54-20-15.  TRANSFERRED TO AWM 106 NR 970009 FOR WEEKLY INSPECTION UNTIL PERMANENT REPAIR.  S.IA. NR 54-002-97 ISSUED BY ENGINEERING ON 1-10-97.  REQUIRES INSPECTING THE INBD AND OTBD EDGE SPAR ANGLES ON EACH PYLON IN THE AREA BETWEEN RIB 5 AND RIB 6 FOR CRACKS (DETAILED VISUAL INSPECTION) AT EVERY C-CHECK.
